Alert archive / Oklahoma / River Flood Warnings in 2019
River Flood Warning 86, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jun 23, 2019, 2:29 PM CDT for Ottawa County, Oklahoma. It was in force for 43 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2019, 2:29 PM CDT (19:29 UTC)
- Expired
- Jun 25, 2019, 9:29 AM CDT
- In force
- 43 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 109 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spring River near Quapaw (QUAO2).
- Action stage
- 20 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07188000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
999 WGUS44 KTSA 231929 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 229 PM CDT Sun Jun 23 2019 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Spring River near Quapaw affecting Ottawa County. OKC115-240329- /O.NEW.KTSA.FL.W.0086.190623T1929Z-190625T0032Z/ /QUAO2.1.ER.190623T1845Z.190624T0600Z.190624T1832Z.NO/ 229 PM CDT Sun Jun 23 2019 The National Weather Service in Tulsa has issued a * Flood Warning for The Spring River near Quapaw * until Monday evening, or until the warning is cancelled. * At 2:00 PM Sunday, the stage was 20.21 feet. * Flood stage is 20.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Spring River near Quapaw will continue rising to near 22.5 feet Monday before dawn. The river will fall below flood stage early Monday afternoon. * Impact...At 20.0 feet, minor agricultural flooding occurs. && LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481 $$
7 follow-up statements
555 WGUS84 KTSA 240103 FLSTSA Flood Statement National Weather Service Tulsa OK 803 PM CDT Sun Jun 23 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. Spring River near Quapaw affecting Ottawa County. OKC115-240902- /O.EXT.KTSA.FL.W.0076.000000T0000Z-190627T2230Z/ /COMO2.2.ER.190623T1741Z.190624T1800Z.190627T1630Z.NO/ 803 PM CDT Sun Jun 23 2019 The Flood Warning continues for The Neosho River near Commerce. * until Thursday afternoon, or until the warning is cancelled. * At 7:30 PM Sunday, the stage was 18.00 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 18.9 feet early Monday afternoon. The river is expected to fall below flood stage late Thursday morning. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$ OKC115-240902- /O.EXT.KTSA.FL.W.0086.000000T0000Z-190624T2332Z/ /QUAO2.1.ER.190623T1845Z.190624T0600Z.190624T1732Z.NO/ 803 PM CDT Sun Jun 23 2019 The Flood Warning continues for The Spring River near Quapaw. * until Monday evening, or until the warning is cancelled. * At 7:00 PM Sunday, the stage was 21.90 feet. * Flood stage is 20.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Spring River near Quapaw will continue rising to near 22.0 feet Monday before dawn. The river is expected to fall below flood stage early Monday afternoon. * Impact...At 22.0 feet, park and recreational areas experience minor flooding. && LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481 $$
127 WGUS84 KTSA 240707 FLSTSA Flood Statement National Weather Service Tulsa OK 207 AM CDT Mon Jun 24 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. Spring River near Quapaw affecting Ottawa County. OKC115-241508- /O.EXT.KTSA.FL.W.0076.000000T0000Z-190627T0817Z/ /COMO2.2.ER.190623T1741Z.190624T1800Z.190627T0217Z.NO/ 207 AM CDT Mon Jun 24 2019 The Flood Warning continues for The Neosho River near Commerce. * until late Wednesday night, or until the warning is cancelled. * At 1:30 AM Monday, the stage was 18.65 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 19.0 feet this afternoon. The river is expected to fall below flood stage late Wednesday evening. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$ OKC115-241508- /O.EXT.KTSA.FL.W.0086.000000T0000Z-190625T0834Z/ /QUAO2.1.ER.190623T1845Z.190624T1200Z.190625T0234Z.NO/ 207 AM CDT Mon Jun 24 2019 ...Flood Warning extended until late tonight... The Flood Warning continues for The Spring River near Quapaw. * until late tonight, or until the warning is cancelled. * At 1:00 AM Monday, the stage was 22.24 feet. * Flood stage is 20.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Spring River near Quapaw will continue rising to near 22.5 feet this morning. The river is expected to fall below flood stage tonight. * Impact...At 22.0 feet, park and recreational areas experience minor flooding. && LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481 $$
435 WGUS84 KTSA 241322 FLSTSA Flood Statement National Weather Service Tulsa OK 822 AM CDT Mon Jun 24 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. Spring River near Quapaw affecting Ottawa County. OKC115-242122- /O.EXT.KTSA.FL.W.0076.000000T0000Z-190627T0925Z/ /COMO2.2.ER.190623T1741Z.190624T1145Z.190627T0325Z.NO/ 822 AM CDT Mon Jun 24 2019 ...Flood Warning extended until late Wednesday night... The Flood Warning continues for The Neosho River near Commerce. * until late Wednesday night. * At 7:30 AM Monday, the stage was 18.79 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring but the river is cresting. * Forecast...The Neosho River near Commerce is near its crest and will being slowly falling. The river will continue falling to below flood stage by late Wednesday evening. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$ OKC115-242122- /O.EXT.KTSA.FL.W.0086.000000T0000Z-190625T0945Z/ /QUAO2.1.ER.190623T1845Z.190624T1200Z.190625T0345Z.NO/ 822 AM CDT Mon Jun 24 2019 ...Flood Warning extended until late tonight... The Flood Warning continues for The Spring River near Quapaw. * until late tonight. * At 7:00 AM Monday, the stage was 22.35 feet. * Flood stage is 20.0 feet. * Minor flooding is occurring but the river is cresting. * Forecast...The Spring River near Quapaw is near its crest and will begin falling late this morning. The river will continue falling to below flood stage by tonight. * Impact...At 22.0 feet, park and recreational areas experience minor flooding. && LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481 $$
590 WGUS84 KTSA 241946 FLSTSA Flood Statement National Weather Service Tulsa OK 246 PM CDT Mon Jun 24 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Caney River near Collinsville affecting Rogers and Tulsa Counties. Neosho River near Commerce affecting Ottawa County. Spring River near Quapaw affecting Ottawa County. OKC115-250345- /O.EXT.KTSA.FL.W.0076.000000T0000Z-190627T1108Z/ /COMO2.2.ER.190623T1741Z.190625T0000Z.190627T0508Z.NO/ 246 PM CDT Mon Jun 24 2019 ...Flood Warning extended until Thursday morning... The Flood Warning continues for The Neosho River near Commerce. * until Thursday morning, or until the warning is cancelled. * At 2:30 PM Monday, the stage was 18.98 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and the river is cresting. * Forecast...The Neosho River near Commerce is near its crest and will begin falling this evening. The river is expected to fall below flood stage Thursday before dawn. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$ OKC115-250345- /O.EXT.KTSA.FL.W.0086.000000T0000Z-190625T1851Z/ /QUAO2.1.ER.190623T1845Z.190624T1200Z.190625T1251Z.NO/ 246 PM CDT Mon Jun 24 2019 ...Flood Warning extended until Tuesday afternoon... The Flood Warning continues for The Spring River near Quapaw. * until Tuesday afternoon, or until the warning is cancelled. * At 2:00 PM Monday, the stage was 22.33 feet. * Flood stage is 20.0 feet. * Minor flooding is occurring but the river is cresting. * Forecast...The Spring River near Quapaw is near its crest and will begin falling late this afternoon. The river will continue falling to below flood stage by Tuesday morning. * Impact...At 22.0 feet, park and recreational areas experience minor flooding. && LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481 $$ OKC131-143-250345- /O.EXT.KTSA.FL.W.0085.000000T0000Z-190625T0949Z/ /CVLO2.1.ER.190623T2330Z.190624T1615Z.190625T0349Z.NO/ 246 PM CDT Mon Jun 24 2019 ...Flood Warning extended until late tonight... The Flood Warning continues for The Caney River near Collinsville. * until late tonight, or until the warning is cancelled. * At 1:30 PM Monday, the stage was 27.43 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring and the river is starting to fall. * Forecast...The Caney River near Collinsville will continue falling to below flood stage by tonight. * Impact...At 27.0 feet, minor agricultural flooding occurs. County roads north of Collinsville may be covered with water. && LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588 $$
617 WGUS84 KTSA 250105 FLSTSA Flood Statement National Weather Service Tulsa OK 805 PM CDT Mon Jun 24 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. Spring River near Quapaw affecting Ottawa County. OKC115-250904- /O.EXT.KTSA.FL.W.0076.000000T0000Z-190628T0045Z/ /COMO2.2.ER.190623T1741Z.190624T2215Z.190627T1845Z.NO/ 805 PM CDT Mon Jun 24 2019 ...Flood Warning extended until Thursday evening... The Flood Warning continues for The Neosho River near Commerce. * until Thursday evening, or until the warning is cancelled. * At 7:30 PM Monday, the stage was 19.00 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by early Thursday afternoon. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$ OKC115-250904- /O.EXT.KTSA.FL.W.0086.000000T0000Z-190626T0016Z/ /QUAO2.1.ER.190623T1845Z.190625T0000Z.190625T1816Z.NO/ 805 PM CDT Mon Jun 24 2019 ...Flood Warning extended until Tuesday evening... The Flood Warning continues for The Spring River near Quapaw. * until Tuesday evening, or until the warning is cancelled. * At 7:00 PM Monday, the stage was 23.06 feet. * Flood stage is 20.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Spring River near Quapaw will continue falling to below flood stage by early Tuesday afternoon. * Impact...At 24.0 feet, park and recreational areas downstream from the gage site experience moderate flooding. && LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481 $$
693 WGUS84 KTSA 250647 FLSTSA Flood Statement National Weather Service Tulsa OK 147 AM CDT Tue Jun 25 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Spring River near Quapaw affecting Ottawa County. OKC115-251447- /O.EXT.KTSA.FL.W.0086.000000T0000Z-190626T0148Z/ /QUAO2.1.ER.190623T1845Z.190625T0330Z.190625T1948Z.NO/ 147 AM CDT Tue Jun 25 2019 ...Flood Warning extended until this evening... The Flood Warning continues for The Spring River near Quapaw. * until this evening, or until the warning is cancelled. * At 1:00 AM Tuesday, the stage was 23.27 feet. * Flood stage is 20.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Spring River near Quapaw will continue falling to below flood stage by this afternoon. * Impact...At 24.0 feet, park and recreational areas downstream from the gage site experience moderate flooding. && LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481 $$
673 WGUS84 KTSA 251429 FLSTSA Flood Statement National Weather Service Tulsa OK 929 AM CDT Tue Jun 25 2019 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Spring River near Quapaw affecting Ottawa County. OKC115-251459- /O.CAN.KTSA.FL.W.0086.000000T0000Z-190626T0148Z/ /QUAO2.1.ER.190623T1845Z.190625T0330Z.190625T1331Z.NO/ 929 AM CDT Tue Jun 25 2019 The Flood Warning is cancelled for The Spring River near Quapaw. * At 9:00 AM Tuesday, the stage was 19.68 feet. * Flood stage is 20.0 feet. * The river fell below flood stage this morning. * Forecast...The Spring River near Quapaw will continue falling and remain below flood stage. && LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 23, 12:46 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 23, 12:46 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1246 PM CDT Sun Jun 23 2019
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Showers and thunderstorms will continue sagging southeast across
southeast Oklahoma and western Arkansas this afternoon. Variable,
but mainly MVFR, flight conditions will be seen into this evening,
with most sites improving to VFR by late evening.
&&
.PREV DISCUSSION... /Issued 1021 AM CDT Sun Jun 23 2019/
DISCUSSION...
MCS continues to make steady progress south and east across the
forecast area. Expect this will be the main show for today with
little chance of redevelopment in its wake. Will likely see some
intensification of storms from southeast Oklahoma into west
central Arkansas by early afternoon, and this is where the main
severe weather threat will be for the rest of today.
Have adjusted pops for the rest of today based on current trends.
Will leave afternoon highs as is for now, but will monitor
temperature trends over the next few hours.
Update on the way.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Monday morning for OKZ049-053>076.
AR...Flash Flood Watch through Monday morning for ARZ001-002-010-011-
019-020-029.
&&
AVIATION.....05Hazardous weather outlook, Jun 23, 1:20 PM CDT, 1 hour 9 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 120 PM CDT Sun Jun 23 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 120 PM CDT Sun Jun 23 2019 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Limited. AREA...Southeast Oklahoma and West Central Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Significant. AREA...Southeast Oklahoma and West Central Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Elevated. AREA...Southeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Significant. AREA...Southeast Oklahoma and West Central Arkansas. ONSET...Ongoing. DISCUSSION... Thunderstorms from southeast Oklahoma into west central Arkansas will continue to sag southeast this afternoon. Some of these storms are likely to be severe, with large hail and damaging winds being the main threats. An isolated tornado cannot be ruled out. These storms will also produce heavy rainfall, which will continue to result in flash flooding, and also river flooding. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY through SATURDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorms will be exiting southeast Oklahoma later tonight into early Monday morning. Low chances for mainly diurnal showers and thunderstorms will persist through all of the upcoming week. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Jun 23, 12:50 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM FLASH FLOOD 3 NE BRUSHY 35.59N 94.69W
06/23/2019 SEQUOYAH OK PUBLIC
FLOODING NOTED IN A PUBLIC MPING REPORT.
&&
KAHLocal storm report, Jun 23, 1:31 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
131 PM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM FLASH FLOOD RUDY 35.53N 94.27W
06/23/2019 CRAWFORD AR BROADCAST MEDIA
HIGHWAY 282 CLOSED NEAR FROG BAYOU DUE TO FLOOD WATERS.
PUBLIC PHOTO RELAYED BY BROADCAST MEDIA TWITTER.
&&
KAHLocal storm report, Jun 23, 1:32 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
132 PM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 AM FLASH FLOOD SILOAM SPRINGS 36.19N 94.54W
06/23/2019 BENTON AR BROADCAST MEDIA
WATER COVERING THE ROAD AT THE INTERSECTION OF HIGHWAY 43
AND MT OLIVE IN SILOAM SPRINGS. PUBLIC PHOTO RELAYED BY
BROADCAST MEDIA TWITTER.
&&
KAHLocal storm report, Jun 23, 1:37 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
137 PM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM FLASH FLOOD 3 SE FAYETTEVILLE 36.03N 94.12W
06/23/2019 WASHINGTON AR BROADCAST MEDIA
VEHICLE STUCK IN FLOOD WATER ACROSS DEAD HORSE MOUNTAIN
ROAD IN THE FAR SOUTHEAST PORTION OF FAYETTEVILLE. PHOTO
RECEIVED VIA BROADCAST MEDIA TWITTER.
&&
KAHSpecial weather statement, Jun 23, 1:47 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
147 PM CDT Sun Jun 23 2019
OKZ049-073-075-076-231945-
Pittsburg OK-Latimer OK-Pushmataha OK-Le Flore OK-
147 PM CDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PUSHMATAHA...SOUTHERN
LATIMER...LE FLORE AND SOUTHERN PITTSBURG COUNTIES UNTIL 245 PM
CDT...
At 146 PM CDT, strong thunderstorms were located along a line
extending from 8 miles southeast of Wardville to 4 miles east of
Heavener Runestone State Park. Movement was southeast at 10 mph.
Wind gusts 40 to 50 mph will be possible with these storms.
Locations in or near the path include...
Clayton... Heavener...
Hartshorne... Talihina...
Wister... Howe...
Kiowa... Albion...
Ashland... Octavia...
Talimena State Park... Snow...
Higgins... Heavener Runestone State Park...
Tuskahoma... Big Cedar...
Stanley... Kiamichi...
Whitesboro... Clayton Lake State Park...
LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
3468 9589 3468 9609 3477 9609 3501 9445
3452 9446 3451 9504 3443 9505 3431 9578
TIME...MOT...LOC 1846Z 303DEG 9KT 3459 9591 3491 9450Local storm report, Jun 23, 2:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
223 PM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM TSTM WND DMG SCHULTER 35.51N 95.96W
06/23/2019 OKMULGEE OK TRAINED SPOTTER
A VERANDA ROOF WAS DAMAGED... WIND WAS MEASURED AT 61 MPH
&&
SFPThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:02 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Sequoyah | 3 hr |
| Jun 22, 8:19 PM CDT | Special Weather Statement | TSA | Latimer | 41 min |
| Jun 22, 9:04 PM CDT | Special Weather Statement | TSA | Haskell | 41 min |
| Jun 22, 9:21 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 3 hr |
| Jun 22, 9:30 PM CDT | Special Weather Statement | TSA | Haskell | 45 min |
| Jun 22, 10:24 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 5 hr |
| Jun 22, 11:28 PM CDT | Special Weather Statement | TSA | Okmulgee | 32 min |
| Jun 22, 11:53 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 3 hr |
| Jun 22, 11:55 PM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| Jun 23, 12:21 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 3 hr |
| Jun 23, 12:26 AM CDT | Special Weather Statement | TSA | Okmulgee | 34 min |
| Jun 23, 12:32 AM CDT | Areal Flood Advisory | TSA | LeFlore | 3 hr |
| Jun 23, 12:58 AM CDT | Special Weather Statement | TSA | Muskogee | 62 min |
| Jun 23, 1:01 AM CDT | Special Weather Statement | TSA | LeFlore | 59 min |
| Jun 23, 1:27 AM CDT | Flash Flood Warning | TSA | LeFlore | 6 hr |
| Jun 23, 1:32 AM CDT | Special Weather Statement | TSA | Wagoner | 43 min |
| Jun 23, 1:50 AM CDT | Special Weather Statement | TSA | Rogers | 40 min |
| Jun 23, 2:09 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 66 min |
| Jun 23, 2:19 AM CDT | Special Weather Statement | TSA | Mayes | 56 min |
| Jun 23, 4:18 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Sequoyah | 3 hr |
| Jun 23, 5:01 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware | 3 hr |
| Jun 23, 5:31 AM CDT | Special Weather Statement | TSA | Pawnee | 29 min |
| Jun 23, 5:41 AM CDT | Areal Flood Advisory | TSA | Adair | 3 hr |
| Jun 23, 5:54 AM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Jun 23, 6:48 AM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Jun 23, 7:07 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 38 min |
| Jun 23, 7:13 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| Jun 23, 7:19 AM CDT | Special Weather Statement | TSA | Creek, Pawnee | 56 min |
| Jun 23, 7:26 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 64 min |
| Jun 23, 7:40 AM CDT | Special Weather Statement | TSA | Creek, Rogers, Tulsa | 65 min |
| Jun 23, 7:51 AM CDT | Special Weather Statement | TSA | Mayes | 24 min |
| Jun 23, 8:11 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 49 min |
| Jun 23, 8:24 AM CDT | Flash Flood Warning | TSA | Craig, Creek, Delaware, Mayes, Nowata, Osage and 5 more | 6 hr |
| Jun 23, 8:27 AM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| Jun 23, 8:27 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Rogers | 48 min |
| Jun 23, 8:36 AM CDT | Special Weather Statement | TSA | Delaware | 24 min |
| Jun 23, 8:41 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 49 min |
| Jun 23, 8:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Creek, Delaware, Mayes, Muskogee and 6 more | 6 hr |
| Jun 23, 8:52 AM CDT | Flash Flood Warning | TSA | Adair | 6 hr |
| Jun 23, 8:54 AM CDT | Special Weather Statement | TSA | Wagoner | 51 min |
| Jun 23, 9:02 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 58 min |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Adair, Delaware | 35 hr |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 41 hr |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Cherokee | 55 hr |
| Jun 23, 9:25 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 24 hr |
| Jun 23, 9:30 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee | 45 min |
| Jun 23, 9:31 AM CDT | River Flood Warning | TSA | Sequoyah | 33 hr |
| Jun 23, 9:31 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| Jun 23, 9:55 AM CDT | Special Weather Statement | TSA | Adair | 50 min |
| Jun 23, 10:18 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee | 57 min |
| Jun 23, 10:39 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more | 6 hr |
| Jun 23, 11:12 AM CDT | Special Weather Statement | TSA | Sequoyah | 48 min |
| Jun 23, 11:47 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 58 min |
| Jun 23, 12:46 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pittsburg | 59 min |
| Jun 23, 1:47 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 58 min |
| Jun 23, 2:04 PM CDT | River Flood Warning | TSA | Cherokee | 12 hr |
| Jun 23, 2:04 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 36 hr |
| Jun 23, 2:04 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 36 hr |
| Jun 23, 2:26 PM CDT | Flash Flood Warning | TSA | LeFlore | 6 hr |
| Jun 23, 2:41 PM CDT | Areal Flood Warning | TSA | Adair | 6 hr |
| Jun 23, 3:00 PM CDT | River Flood Warning | TSA | LeFlore | 66 hr |
| Jun 23, 3:28 PM CDT | Special Weather Statement | TSA | McIntosh | 47 min |
| Jun 23, 3:48 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 42 min |
| Jun 23, 4:31 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, Muskogee, Sequoyah | 44 min |
| Jun 23, 4:45 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more | 3 hr |
| Jun 23, 5:13 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, LeFlore, Sequoyah | 47 min |
Nearby
River Flood Warnings in Oklahoma, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.